# SDR SWAA2022040632667

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR INTERCOSTAL STA 312-328 RBL32 UPPER FLANGE IS CRACKED AT BOTH FLOOR BOARD HOLES / REMOVED CRACKED INTERCOSTAL AT CABIN STA 312 TO 328 REB 32 IAW 737-800 SRM 51-50-02-0G-0. VERIFIED NEW INTERCOSTAL AS P/N: 141A5410-12 IAW BOEING DWG 141A5400 REV - AND A-TAG 161068. PICKED UP HOLED IN NEW INTERCOSTAL IAW 737-800 SDRM 51-40-05-0G-0 AND BOEING DWG 141A5400 REV - INSTALLED INTERCOSTAL AT CABIN STA 312 TO 328. RBL 32 IAW 737-800 SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV -. APPLIED CIC TO REPAIR AREA IAW 737-800 AMM 51-21-91-620-802.
